Vibration Frequencies and Mode Shapes for a Constrained CantileverSource: Journal of Applied Mechanics:;1984:;volume( 051 ):;issue: 001::page 182Author:J. H. Lau
DOI: 10.1115/1.3167565Publisher: The American Society of Mechanical Engineers (ASME)keyword(s): Oscillating frequencies , Cantilevers AND Shapes ,
|
Collections
Show full item record
contributor author | J. H. Lau | |
date accessioned | 2017-05-08T23:17:10Z | |
date available | 2017-05-08T23:17:10Z | |
date copyright | March, 1984 | |
date issued | 1984 | |
identifier issn | 0021-8936 | |
identifier other | JAMCAV-26232#182_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/98074 | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Vibration Frequencies and Mode Shapes for a Constrained Cantilever | |
type | Journal Paper | |
journal volume | 51 | |
journal issue | 1 | |
journal title | Journal of Applied Mechanics | |
identifier doi | 10.1115/1.3167565 | |
journal fristpage | 182 | |
journal lastpage | 187 | |
identifier eissn | 1528-9036 | |
keywords | Oscillating frequencies | |
keywords | Cantilevers AND Shapes | |
tree | Journal of Applied Mechanics:;1984:;volume( 051 ):;issue: 001 | |
contenttype | Fulltext |